Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Morita equivalence of twisted crossed products


Author: Huu Hung Bui
Journal: Proc. Amer. Math. Soc. 123 (1995), 2771-2776
MSC: Primary 46L55; Secondary 46L40
DOI: https://doi.org/10.1090/S0002-9939-1995-1260162-1
MathSciNet review: 1260162
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a natural notion of strong Morita equivalence of twisted actions of a locally compact group on $ {C^ \ast }$-algebras, and then show that the corresponding twisted crossed products are strongly Morita equivalent. This result is a generalization of the result of Curto, Muhly and Williams concerning strong Morita equivalence of crossed products by actions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 46L40

Retrieve articles in all journals with MSC: 46L55, 46L40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1260162-1
Article copyright: © Copyright 1995 American Mathematical Society